Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetic, insulin twice. Having erection problem. Why isn't penecra or edicra helping?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Sir. I am a diapetic patiest for the past 18 years. and i am taking insulin twice daily for the past 3 years. Now for the past 3 years i am haviing erection problem. Local doctors hv suggested to use penecra/edicra occassionally. But that is also no use for erection. I am 51 years old. Can u help me to come out of t.,....
Posted Sun, 15 Apr 2012 in Sexual Problems
Answered by Dr. Andrew Rynne MD 2 hours later
Hi there.

Thank you very much for asking your question here.

As an insulin dependant diabetic you are bound to suffer from erectile dysfunction. It would be very surprising if you did not. This is manageable. You can have good erections again. I do not know what penecra/edicra is but since its not working it hardly matters.

What you need is Testosterone Replacement Therapy (TRT) and Cialis 20 mg. The TRT will reduce your insulin requirements and improve your libido and erections. It will also help reduce risk of premature death. The Cialis will improve your erections somewhat.

If this combination does not allow you to have full intercourse then stay on the TRT but replace the Cialis with penile injection with something like Caverject. This will work and you will be like a new man.

Good luck and thanks again.

Andrew Rynne MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor